# SDR REXA2018052210398

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 11,160 hours, 7,636 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4120T19P03
- Condition: Malfunctioned
- Location: Rt Eng Oil Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT,  PASSING 10000 FT, RIGHT ENGINE OIL TEMP INDICATED YELLOW WITH NO OIL PRESSURE ABNORMAL INDICATION.  OIL TEMP CLIMBED FROM 150 AND THEN WENT RED AT OR ABOVE 165 C. QRH WAS PERFORMED WITH REDUCTION OF THRUST TO GND IDLE.  ENGINE OIL TEMP REMAINED YELLOW UNTIL BELOW 11,000 FT.  MAX ALTITUDE WAS 18000 FT.  ON APPROACH WITH POWER, THERE WAS ALL GREEN, THE RIGHT ENGINE WAS HIGHER THAN THE LEFT ENGINE OIL.  MX-MDC RT ENGINE TREND-12:19Z 158 C AT 57 PSI  (LT 101C), 12:10Z 74 C AT 74 PSI,  NO FAULT, NO HISTORY, REMOVED AND REPLACED THE RIGHT ENGINE TEMP SENSOR IAW AMM 79-31-01. OPS CHECKED GOOD. RIGHT OIL TEMP 112 LEFT OIL TEMP 107.
